Jump to content


Photo

Week 5 Of Xyrem And Still Have Some Questions

xyrem

  • Please log in to reply
4 replies to this topic

#1 britneyadams

britneyadams

    Member

  • Members
  • 11 posts
  • Gender:Female
  • Interests:Law student.

Posted 27 November 2013 - 10:13 AM

First, I'd like to start by saying thank you to all those that have been posting about Xyrem.  By going through your questions and answers, I was notified to issues like dehydration and electrolytes.  I was in pretty rough shape.  

 

However, I am in my fifth week and still have some questions.  My appetite has vanished and no food is appetizing (Just in time for Thanksgiving!)  Also, I've been experiencing some joint pain.  But the most troubling is the fact that I wake up very early.  I am still tired, and before X I would have dozed off within five minutes.  Now I cannot fall asleep, no matter how long I lay there with my eyes closed.  My thoughts are racing.  Once I'm up, I'm up.  I am on 9 grams a night.  I still don't feel myself.  My head is still a bit foggy and interacting with my friends has become difficult.  All of this is starting to drag on my morale a bit.

 

I was wondering if anyone else went through similar experiences or had any thoughts.  What helped?

 

On a positive note, I haven't had caffeine in weeks!!!!

 

Happy Thanksgiving, Everyone! 



#2 ironhands

ironhands

    Member

  • Members
  • 356 posts
  • Gender:Male
  • Location:toronto
  • Interests:things and stuff, video games, not feeling like bum

Posted 27 November 2013 - 11:05 AM

Meal replacement shakes, like Boost or Ensure.  Vital to keep your nutrition adequate if most/all food's unappetizing.  They may help with the tiredness and joint pain, if it's a lack of proper nutrition hindering the body's regeneration and low caloric intake.



#3 Hank

Hank

    Member

  • Members
  • 1,666 posts
  • Gender:Male

Posted 29 November 2013 - 12:07 PM

First, I'd like to start by saying thank you to all those that have been posting about Xyrem.  By going through your questions and answers, I was notified to issues like dehydration and electrolytes.  I was in pretty rough shape.  

 

However, I am in my fifth week and still have some questions.  My appetite has vanished and no food is appetizing (Just in time for Thanksgiving!)  Also, I've been experiencing some joint pain.  But the most troubling is the fact that I wake up very early.  I am still tired, and before X I would have dozed off within five minutes.  Now I cannot fall asleep, no matter how long I lay there with my eyes closed.  My thoughts are racing.  Once I'm up, I'm up.  I am on 9 grams a night.  I still don't feel myself.  My head is still a bit foggy and interacting with my friends has become difficult.  All of this is starting to drag on my morale a bit.

 

I was wondering if anyone else went through similar experiences or had any thoughts.  What helped?

 

On a positive note, I haven't had caffeine in weeks!!!!

 

Happy Thanksgiving, Everyone! 

I went through a weight loss/ appetite problem. It was not the right time in my life to continue with Xyrem and I did eventually discontinue.

 

The "racing thoughts" on Xyrem was a problem for me as well. It was hard to tell if I was actually asleep and dreaming or just thinking. I repeated prayers to keep me from thinking until I slept to control my thoughts. For many, this passes with time.

 

I was under too much pressure from work and life that the weight loss and general loss of interest became too much. Take it very easy on yourself and take care of yourself and hopefully this will even out. If it does not, you will be the best judge if you are better or worse on Xyrem.



#4 Jennell

Jennell

    Member

  • Members
  • 19 posts

Posted 05 December 2013 - 05:10 PM

First, I'd like to start by saying thank you to all those that have been posting about Xyrem.  By going through your questions and answers, I was notified to issues like dehydration and electrolytes.  I was in pretty rough shape.  

 

However, I am in my fifth week and still have some questions.  My appetite has vanished and no food is appetizing (Just in time for Thanksgiving!)  Also, I've been experiencing some joint pain.  But the most troubling is the fact that I wake up very early.  I am still tired, and before X I would have dozed off within five minutes.  Now I cannot fall asleep, no matter how long I lay there with my eyes closed.  My thoughts are racing.  Once I'm up, I'm up.  I am on 9 grams a night.  I still don't feel myself.  My head is still a bit foggy and interacting with my friends has become difficult.  All of this is starting to drag on my morale a bit.

 

I was wondering if anyone else went through similar experiences or had any thoughts.  What helped?

 

On a positive note, I haven't had caffeine in weeks!!!!

 

Happy Thanksgiving, Everyone! 

 

 

I definitely had all this - loss of appetite was super hard as i'm type 2 diabetic and sugars not regulated...as far out as 2-3 months I had the brain fogs and trouble with life. I had to go back out on leave and I wasn't even sure which dr was going to write for it!!

 

I started the Xyrem end of June and I'd say well into October I didn't feel like myself.  I'm finally getting into a regular sleep groove but still have off nights now and then. It was so hard to accept after years of CRAVING sleep and sleeping sometimes for 15, 18 hours how I could sometimes not be able to sleep more than 6 hours! Sometimes it's more...but once I'm up, usually I'm up. It is strange to get used to that. Personally it seems like I'll have different patterns that fluctuate - for example, sometimes it will be 3 hours of sleep per dose sometimes it goes up...and I just try to adjust as I see it shifting.

 

If only to know you are not alone I hope this helps - man the brain fog in September (when I started June 20!) really freaked me out!! But I hope it's encouraging that at least for me it did fade pretty quickly afterwards.



#5 britneyadams

britneyadams

    Member

  • Members
  • 11 posts
  • Gender:Female
  • Interests:Law student.

Posted 06 December 2013 - 05:47 PM

Thanks everyone!  I'm feeling a bit better although not myself just yet.. I'm going to stick with it.  Thanks for the support!







Also tagged with one or more of these keywords: xyrem